Near the end of 2008 I was diagnosed with having skin tags. I had the skin tags removed and shortly after, I developed a lot of discomfort when having a bowl movement. I went back to the dr. and was then diagnosed with having a anal fissure. The dr. gave me a prescription for nytroglecerin however I could not tolerate the severe migraines I was having from using the ointment. The dr. then gave me a prescription for Nifedipine and this worked until I was injured and put on having pain medications which caused constipation. I then developed the anal fissure again and the Nifedipine however it doesn't appear to be working as it has been just over a month of use and I am not seeing any results. When I saw my dr. last, I explained to him that I was worried about having the surgery due to the possibility of the loss of control of body fuctions. I have read many forums and have taken in a lot of information. I am at my nerves end and am looking for any other alternatives other than surgery. I want to know what are the long term ramifications of the surgery. I have changed some of diet as I am trying to eat more fiber, less spicy foods, less soda, and I am taking a stool softner. Can anyone please help or give any suggestions. Thanks
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.